Annals of Mathematical Statistics

The Return Period of Flood Flows

E. J. Gumbel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 12, Number 2 (1941), 163-190.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731747

Digital Object Identifier
doi:10.1214/aoms/1177731747

Mathematical Reviews number (MathSciNet)
MR4457

Zentralblatt MATH identifier
0025.34901

JSTOR
links.jstor.org

Citation

Gumbel, E. J. The Return Period of Flood Flows. Ann. Math. Statist. 12 (1941), no. 2, 163--190. doi:10.1214/aoms/1177731747. https://projecteuclid.org/euclid.aoms/1177731747


Export citation